The server is under maintenance between 08:00 to 12:00 (GMT+08:00), and please visit later.
We apologize for any inconvenience caused
Login  | Sign Up  |  Oriprobe Inc. Feed
China/Asia On Demand
Journal Articles
Laws/Policies/Regulations
Companies/Products
Bookmark and Share
Stability for nonlinear impulsive difference equations
Author(s): 
Pages: 409-413
Year: Issue:  3
Journal: PURE AND APPLIED MATHEMATICS

Keyword:  脉冲差分方程一致稳定性;
Abstract: 应用不等式估值法讨论了非线性脉冲时滞差分方程解的性质,并得到它的解的一致稳定性的一些充分条件.
Related Articles
No related articles found